# SDR DXTA2024032811317

- Difficulty date: March 26, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N449QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500659
- Aircraft time: 2,057 hours, 1,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 006355
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: CABIN EMERGENCY LIGHTS REMAIN ON WHEN IN ARM POSITION. BOTTOM RIGHT AIR STAIR DOOR LIGHT IS FLASHING AS WELL. //SIGNOFF// REMOVED AND REPLACED #1 ERNER BATTERY WITH A ''TESTED" UNIT. REMOVED AND REPLACED #2 ERNER BATTERY WITH A "REPAIRED" UNIT. ALL WORK COMPLETED IAW EMB-505 AMM 33-52-02/400. COMPLETED ERNER BATTERY OPERATIONAL CHECK IAW EMB-505 AMM 33-52-00-710-801-A.
